# SDR SWAA2023122927985

- Difficulty date: December 5, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 49,223 hours, 25,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) CRACK ON ANGLE BS663 RBL8 WL171.5 AT MAIN WHEEL WELL COMPARTMENT 2023-750474<[01] TOOL USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-24.;[02] REPLACED ANGLE BS 663 BTW RBL 5 TO RBL 65 WL171.5 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING #111A1000 REV - .SEE INDIVIDUAL SIGNOFFS BELOW;[03] TASK COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW
